# SDR IPXA2021021665726

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25632
- Aircraft time: 107,621 hours, 18,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPREMOVED AND REPLACED POWER SUPPLY IAW B747-400 AMM 33-51-04 OPS CHECK GOOD
